Abdominal pain after taking cough medication - Online Doctor Chats
Doctor : hi
Doctor : how can i help u?
User : hello.... i took some Cheratussin AC about 2 hours ago and now i woke up with some huge stomach pains, what can i do?
Doctor : For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status,
User : 25, male, los angeles, cashier, single
Doctor : Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often and how long you have?
User : no i dont smoke but i did drink last night a little, 2 or 3 beers
Doctor : k
Doctor : Do you have Allergies / Diabetes / Thyroid problem / High Blood pressure/Heart disease/ Asthma etc
Doctor : well there is nothing to be worried for''
User : some allergies, mainly grass, no asthma
Doctor : this medicine has sum adverse effects
Doctor : like abdominal pains
User : due to the alcohol i draink before?
Doctor : nause
Doctor : yeah
User : yeah abdominal pains
Doctor : u can take more water
Doctor : fruit juices
User : so drink more water?
Doctor : any antacid
Doctor : yoghurt
Doctor : avoid oily
Doctor : fatty
User : i dont have any yogurt
Doctor : junk food
Doctor : littlle rest
User : i normally dont eat junk food... how long will the pain take to go away?
Doctor : may be in a hr or two
Doctor : Is there anything else I can help you with?
Related questions you may be interested in
Recent questions on
People also viewed
- Sore ribs in children
- Very dark urine left rib cage pain
- What causes palpitations in cough medication expectorants
- Stabbing pain in chest stent
- Giardia effects rib cage left
- Stabbing pain in bottom of heart
- Can ibs cause high ca125 levels
- Can i take digeplex for indigestion caused by cough medication
- Fart when i cough medical
- Can you take oxyelite with cough medication
- Lump under left rib cage in children
- Multiple large skin blisters
- Cipralex and cough medications
- Salty taste in mouth after coughing
- Fell down now swollen rib cage